# SDR DHL2005363004

- Difficulty date: June 18, 2005
- Submitted: June 20, 2005
- Operation: Air carrier
- Aircraft: N363DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 85
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 141FL01D3
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ON SHORT FINAL AFTER LANDING, GEAR EXTENSION, NOSE GEAR UNSAFE LIGHT (RED) ILLUMINATED ON PILOTS FRONT PANEL.  ELECTED TO GO AROUND AND ACCOMPLISHED ABNORMAL PROCEDURE.  RETURNED TO LANDING. NO COMPLICATIONS.  SECOND OFFICERS GEAR LIGHTS OPERATE NORMALLY.  REPLACED NLG SWITCH 40GB (P/N 141FL01D3) AND NLG RT TELESCOPIC DRAG STRUT ROCKER ARM PER MM 32-31-24.  OPS CKS GOOD.
